# SDR USAA2009112093179

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,700 hours, 35,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1291 - CLT TO TPA - EEL - EMERGENCY EXIT LIGHT ROW 11ABC IS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ROW 11ABC.
